Uniqueness and Stability of Harmonic Maps and Their Jacobi Fields.
Manuscripta mathematica, Tome 28 (1979), pp. 269-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear elliptic and parabolic systems, Riemannian manifolds, harmonic maps, estimate, geodesic distance, sectional curvature, Jacobi fields, maximum principle, differential operators
@article{MM2_1979__28_154639,
author = {Willi J\"ager and Helmut Kaul},
title = {Uniqueness and {Stability} of {Harmonic} {Maps} and {Their} {Jacobi} {Fields.}},
journal = {Manuscripta mathematica},
pages = {269--292},
year = {1979},
volume = {28},
zbl = {0413.31006},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__28_154639/}
}
Willi Jäger; Helmut Kaul. Uniqueness and Stability of Harmonic Maps and Their Jacobi Fields.. Manuscripta mathematica, Tome 28 (1979), pp. 269-292. http://geodesic.mathdoc.fr/item/MM2_1979__28_154639/